# SDR USAASB96190

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE OVERHEAD EMERGENCY LIGHT INOP IN THE FORWARD CABIN.  MAINTENANCE REPLACED THE BATTERY PACK AT THE FORWARD OVERHEAD CABIN.  OPS CHECK GOOD.  (M)
